Cauchy-Leray forms and vector bundles
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 3, p. 319-337
@article{ASENS_1991_4_24_3_319_0,
     author = {Berndtsson, Bo},
     title = {Cauchy-Leray forms and vector bundles},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1991},
     pages = {319-337},
     doi = {10.24033/asens.1629},
     zbl = {0742.32008},
     mrnumber = {92c:32012},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1991_4_24_3_319_0}
}
Berndtsson, Bo. Cauchy-Leray forms and vector bundles. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 3, pp. 319-337. doi : 10.24033/asens.1629. http://www.numdam.org/item/ASENS_1991_4_24_3_319_0/

[A-B] M. Andersson and B. Berndtsson, Henkin-Ramirez Formulas with Weight Factors (Annales de l'Institut Fourier, Vol. 32, 1982, pp. 91-110). | Numdam | MR 84j:32003 | Zbl 0466.32001

[B-Ch 1] R. Bott and S. S. Chern, Hermitian Vector bundles and the Equidistribution of Zeros of their Holomorphic Sections (Acta Mathematica, Vol. 114, 1965, pp. 71-112). | MR 32 #3070 | Zbl 0148.31906

[B-Dh 2] R. Bott and S. S. Chern, Some Formulas Related to Complex Transgression (Scripta Mathematica, Vol. XXIX, 1973, pp. 243-251).

[Ch] S. S. Chern, Meromorphic Vector Fields and Characteristic Numbers. In Essays on Topology and Related Topics, Springer-Verlag 1970, pp. 48-57. | MR 41 #9306

[Dem-LTh] J. P. Demailly and C. Laurent-Thiebaut, Formules intégrales pour les formes différentielles de type (p, q) dans les variétés de Stein (Ann. scient. Ec. Norm. Sup., Vol. 20, 1987, pp. 579-598). | Numdam | MR 89g:32023 | Zbl 0632.32004

[F] H. Flanders, Development of an extended Exterior Differential Calculus (Trans. Amer. Math. Soc., Vol. 75, 1953, pp. 311-326). | MR 15,161e | Zbl 0052.17901

[Gr-H] Ph. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley and Sons, 1978.

[He-L] G. M. Henkin and J. Leiterer, Function Theory on Complex Manifolds, Akademie Verlag, Berlin, 1984.

[Hi] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer Verlag, 1966. | MR 34 #2573 | Zbl 0138.42001

[O] N. Ovrelid, Integral Representation Formulas and Lp-Estimates for the ∂-Equation (Math. Scand., Vol. 29, 1971, pp. 137-160). | MR 48 #2425 | Zbl 0227.35069